# SDR DALA1159116311

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 56,110 hours, 7,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT DOOR 3R INOPERATIVE.  MAINTENANCE FOUND THE NR 8 PIN BROKEN AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE PIN WAS REPLACED.
